MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,LAT ANKLE RECON; BONE FIXATION SCREW/PLATE

ARTHREX, INC. IMPL SYS,LAT ANKLE RECON; BONE FIXATION SCREW/PLATE
Model Number IMPL SYS,LAT ANKLE RECON
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.
 
Event or Problem Description
On 03/30/2022, it was reported by a sales representative via email that ant ar-1675bc-cp lateral ankle reconstruction implant system had the anchor pull out of implantation site.This was discovered during a procedure on (b)(6) 2022.Additional information requested.

Brand Name
IMPL SYS,LAT ANKLE RECON
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19371431
Report Number1220246-2024-03652
Device Sequence Number15330870
Product Code HWC
UDI-Device Identifier00888867020771
UDI-Public00888867020771
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberIMPL SYS,LAT ANKLE RECON
Device Catalogue NumberAR-1675BC-CP
Device Lot Number12282114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown